# SDR IPXA10M58792

- Difficulty date: February 27, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 40,766 hours, 8,075 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  LT INBD FLAP LOWER SURFACE IS DENTED.  OTBD OF SPRING CARTRIDGE CTR OF FLAP CUT OUT DAMAGED SKIN BETWEEN XIFH 231.23 & XIFH 238.32. FABRICATED & INSTALLED DOUBLER AND REPAIR SKIN SECTION REF SRM 57-50-01 REPAIR 2, FIGURE 201.
